The mean square of Dirichlet series associated with automorphic forms

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)121-159
JournalMonatshefte für Mathematik
Volume113
Issue number2
Publication statusPublished - 1992

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The mean square of Dirichlet series associated with automorphic forms. / Müller, Wolfgang.

In: Monatshefte für Mathematik, Vol. 113, No. 2, 1992, p. 121-159.

Research output: Contribution to journalArticleResearchpeer-review

@article{c2f4ca4678cc48e4b9ef5ae0b8d3aed8,
title = "The mean square of Dirichlet series associated with automorphic forms",
author = "Wolfgang M{\"u}ller",
year = "1992",
language = "English",
volume = "113",
pages = "121--159",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "2",

}

TY - JOUR

T1 - The mean square of Dirichlet series associated with automorphic forms

AU - Müller, Wolfgang

PY - 1992

Y1 - 1992

M3 - Article

VL - 113

SP - 121

EP - 159

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 2

ER -